MathSciNet Relay Station
MathSciNet bibliographic data
MR1311820 (96c:58183) 58H10 (18G40 58A15 58A17)
Bryant, Robert L.; Griffiths, Phillip A. Characteristic cohomology of differential systems. I. General theory. J. Amer. Math. Soc. 8 (1995), no. 3, 507–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement